# SDR DALA2016012700670

- Difficulty date: January 27, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 38,687 hours, 17,454 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 610
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16L DAMAGED AT BS 610 IAW ER/A 543429-14, STEP 14 ACCOMPLISHED STRINGER REPAIR ON STR 16L IAW SRM 53-00-03, REPAIR 1.
